# SDR SWI2025F01223

- Difficulty date: May 1, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 49,399 hours, 32,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PRESSURE FLOOR ANGLE HAS CORROSION BETWEEN FS708.00 AND FS785.15  (C-CHECK RO 09/07/2025)PERFORMED REPAIR ON LH PRESSURE FLOOR ANGLE BETWEEN FS708.00 AND FS785.15 PER REO 670-53-41-739 REV--, DATE.2025-06-18. ALL STEPS COMPLIED WITH, LEAK CHECK GOOD SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH SKYCARD 51-900-1002-SKY.
